Publication
Title
Expressiveness and complexity of generic graph machines
Author
Language
English
Source (journal)
Theory of computing systems. - New York, N.Y.
Publication
New York, N.Y. : 1998
ISSN
1432-4350
Volume/pages
31(1998), p. 231-249
ISI
000072729100002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 23.06.2017
To cite this reference